# SDR CA190607014

- Difficulty date: June 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 10,919 hours
- Engine: Cont IO240B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Flange
- Part number: 653885
- Condition: Cracked
- Location: Intake Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT GOT SNAGGED FOR SPUTTERED AND LOSS OF RPM ON CLIMB OUT AND RAN ROUGH BELOW 1500 RPM.  ALL INTAKE TUBES WERE REMOVED AND INSPECTED AND CYL. #1 INTAKE TUBE FLANGE WAS FOUND CRACKED. ALL SPARK PLUGS WERE SERVICED WITH N.F.F ALL CYL. COMPRESSION WERE CHECKED WITH N.F.F. BOTH MAGNETOS TIMING TO ENGINE WAS CHECKED WITH N.F.F. ALL CYL. FUEL INJECTOR NOZZLES WERE INSPECTED AND CLEANED WITH N.F.F. FUEL INJECTION SYSTEM SETUP WAS COMPLETED PRIOR RELEASING AIRCRAFT FOR TEST FLIGHT. CRACKED INTAKE TUBE WAS FOUND TO BE THE CAUSE OF ENGINE POWER LOSS AND ROUGH RUNNING AT LOWER RPM. (TC# 20190607014)
